# SDR CALA2014031700333

- Difficulty date: March 16, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 50,275 hours, 16,082 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON THE FRAME HOLES WHICH ATTACH THE BRACKET BETWEEN STRINGER 8R - STRINGER 9R, STATION 480 L=0.1 INCH.  FABRICATED ANGLES IAW EA 5310-04716 REV F STEP 9 FIG 3.  LOCATED & DRILLED THE HOLE IN THE REPAIR PARTS.  COLD WORKING 7075-TO CLAD AL SHEET.   REMOVED THE DAMAGE IAW EA5310-04716 REV F STEP 9 FIG 3.  INSTALLED REPAIR PARTS, APPLIED CIC AT REWORKED AREA IAW EA 5310-04716 REV F STEP 9 FIG 3.
